MathSciNet Relay Station
MathSciNet bibliographic data
MR582515 32B30 (14B07)
Greuel, Gert-Martin Dualität in der lokalen Kohomologie isolierter Singularitäten. (German) Math. Ann. 250 (1980), no. 2, 157–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement